# SDR DL757030095

- Difficulty date: January 24, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 46,245 hours, 22,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fs 628, S-17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 628 / STRG. 16L-18L :                  DENT CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS FOUND WITH TWO DENTS NEAR FS 628      BETWEEN STRINGERS 16L & 18L.  THE DENTS WERE NEAR AND       EXISTING SKIN REPAIR DOUBLER FOR A SMALL DAMAGE CUTOUT.     THE EXISTING REPAIR WAS REMOVED AND UNDERLYING SKIN         INSPECTED.  THE DENTS WERE REMOVED WITH CUTOUTS.  ALL THREE CUTOUT AREAS WERE REPAIRED WITH A SINGLE ALUMINUM REPAIR    DOUBLER PER ER/A 384333-14, REV A.
